# SDR SIMA200906104

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 22,163 hours, 21,857 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1113
- Condition: Odor
- Location: Galley Lights
- Part time: 10,466 hours, 9,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4152, CREW REPORTED BURNING ODOR COMING FROM THE GALLEY IN FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CONTROL MODULE ASSY IAW AMM 33-21-01.  AIRCRAFT RETURNED TO SERVICE.
